Universidad Complutense de Madrid
E-Prints Complutense

The problem of the optimal biobjective spanning tree

Impacto

Downloads

Downloads per month over past year

Ramos Domínguez, Rosa María and Alonso, S. and Sicilia, J. and González, C. (1998) The problem of the optimal biobjective spanning tree. European journal of operational research, 111 (3). pp. 617-628. ISSN 0377-2217

[img] PDF
Restringido a Repository staff only

254kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0377221797003913


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This paper studies the problem of finding the set of optimal spanning trees of a connected graph, considering two cost functions defined on the set of edges. This problem is NP-hard and the solution is described through an algorithm that builds the family of efficient trees. This algorithm needs two procedures that solve the following uniobjective problems: the construction of all the spanning trees of a connected graph and the construction of the whole set of minimum cost spanning trees. The computational results obtained are shown in Section 5. (C) 1998 Elsevier Science B.V. All rights reserved.


Item Type:Article
Uncontrolled Keywords:Multi-criteria analysis; Spanning tree; Minimum cost spanning tree; Biobjective optimal cost spanning tree ; Graphs
Subjects:Sciences > Mathematics > Operations research
ID Code:17604
Deposited On:10 Jan 2013 09:32
Last Modified:18 Jul 2018 10:12

Origin of downloads

Repository Staff Only: item control page